# SDR CALA2022062901609

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 72,510 hours, 25,387 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 6225132633
- Part serial: L0BX
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED IN  FLIGHT REMOVED AND REPLACED WX TRANSCIEVER REF AMM34-43-41-000-801 & AMM34-43-41-400-801. ACCOMPLISHED SYSTEM OPERATION TEST REF AMM34-43-00-710-802-002. ALL TESTS PASSED WITH NO FAULTS. ADD EMP:032979 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1613379  SN OFF 0792 IPC REFERENCE # 34-43-41-03 TRANSCEIVER, WX  OFF 99-3443-9-0007 9007 ON 99-3443-9-0007 6144
